Advanced
Insert title here
If you want submit your manuscript to this journal, click the journal title.
Journal Info
Aims&Scope
Editorial
For Author
Current
Archive
 Archive
Volume 22(4); November 2015
1.
SOME OPIAL-TYPE INEQUALITIES APPLICABLE TO DIFFERENTIAL EQUATIONS INVOLVING IMPULSES

KIM, YOUNG JIN;
The Pure and Applied Mathematics, vol. 22, iss. 4, 2015, pp. 315-331
2.
THE SET OF PRIORS IN THE REPRESENTATION OF CHOQUET EXPECTATION WHEN A CAPACITY IS SUBMODULAR

KIM, JU HONG;
The Pure and Applied Mathematics, vol. 22, iss. 4, 2015, pp. 333-342
3.
ORTHOGONALITY AND LINEAR MAPPINGS IN BANACH MODULES

YUN, SUNGSIK;
The Pure and Applied Mathematics, vol. 22, iss. 4, 2015, pp. 343-357
4.
SIMPLY CONNECTED MANIFOLDS OF DIMENSION 4k WITH TWO SYMPLECTIC DEFORMATION EQUIVALENCE CLASSES

KIM, JONGSU;
The Pure and Applied Mathematics, vol. 22, iss. 4, 2015, pp. 359-364
5.
FIXED POINTS AND ADDITIVE ρ-FUNCTIONAL EQUATIONS IN BANACH SPACES

CHOI, YONG HOON;YUN, SUNGSIK;
The Pure and Applied Mathematics, vol. 22, iss. 4, 2015, pp. 365-374
6.
ADDITIVE ρ-FUNCTIONAL EQUATIONS IN BANACH SPACES

JUN, IN WHAN;SEO, JEONG PIL;LEE, SUNGJIN;
The Pure and Applied Mathematics, vol. 22, iss. 4, 2015, pp. 375-382
7.
HYERS-ULAM STABILITY OF TERNARY (σ,τ,ξ)-DERIVATIONS ON C*-TERNARY ALGEBRAS: REVISITED

SHIM, EON WHA;GORDJI, MADJID ESHAGHI;LEE, JUNG RYE;
The Pure and Applied Mathematics, vol. 22, iss. 4, 2015, pp. 383-387
8.
APPROXIMATE QUARTIC LIE *-DERIVATIONS

KOH, HEEJEONG;
The Pure and Applied Mathematics, vol. 22, iss. 4, 2015, pp. 389-401
9.
WEIERSTRASS SEMIGROUPS OF PAIRS ON H-HYPERELLIPTIC CURVES

KANG, EUNJU;
The Pure and Applied Mathematics, vol. 22, iss. 4, 2015, pp. 403-412